# SDR 03FDEA01934

- Difficulty date: November 10, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, OUTBOARD HINGE, FOUND PIVOT HOLE NR 1 OUTBOARD CORRODED.  RT INBOARD FLAP, OUTBOARD HINGE,  PIVOT HOLE NR 1 OUTBOARD   CORROSION REPAIRED AS PER EA 1-5750-74251.
